Bealls list of potential predatory scholarly open‑access publishers


Konečné verze článků jsou k nalezení v příslušných časopisech.

M. Bulíček, M. Kalousek, P. Kaplický, V. Mácha: Gradient L^q theory for a class of non-diagonal nonlinear elliptic systems, Nonlinear Analysis 171, 156-169, (2018), doi: 10.1016/, free access to the article.

P. Kaplický, J. Wolf: On the higher integrability of weak solutions to the generalized Stokes system with bounded measurable coefficients, Dyn. Partial Differ. Equ. 15 (2018), no. 2, 127–146.doi: 10.4310/DPDE.2018.v15.n2.a3.

M. Cúth, O.F.K. Kalenda, P. Kaplický: Finitely additive measures and complementability of Lipschitz-free spaces, Israel Journal of Mathematics TBD 1-34, (2019), doi: 10.1007/s11856-019-1829-y, Springer Nature Content Sharing Initiative.

J. Burczak, P. Kaplický: INTERIOR REGULARITY OF SPACE DERIVATIVES TO AN EVOLUTIONARY, SYMMETRIC φ-LAPLACIAN , Monatshefte für Mathematik 183(1), 71-101, (2017) doi: 10.1007/s00605-016-1005-yReadCube.

J. Burczak, P. Kaplický: Evolutionary, symmetric p-Laplacian. Interior regularity of time derivatives and its consequences, Communications on Pure and Applied Analysis 15 (6), 2401 - 2445, (2016), doi: 10.3934/cpaa.2016042

M. Bulíček, M. Kalousek and P. Kaplický: Homogenization of an incompressible stationary flow of an electrorheological fluid, Annali di Matematica Pura ed Applicata 196, 1185-1202, (2017), doi: 10.1007/s10231-016-0612-5, ReadCube.

P. Kaplický: On Lq estimates of planar flows up to boundary, Contemporary Mathematics 666 (2016), 253-264,doi: 10.1090/conm/666

H. Ali, P. Kaplický: Analysis of the Leray-alpha model with Navier slip boundary condition, Electron. J. Differential Equations, Vol. 2016 (2016), No. 235, pp. 1-13, webpage.

L. Diening, P. Kaplicky, S. Schwarzacher: Campanato estimates for the generalized Stokes system, Ann. Mat. Pura Appl. 193(4), 1779-1794, (2014),doi: 10.1007/s10231-013-0355-5

M. Bulíček, P. Kaplický, M. Steinhauer: On existence of a classical solution to a generalized Kelvin-Voigt model., Pacific J. Math. 262, 11-33, (2013),doi: 10.2140/pjm.2013.262.11

P. Kaplický, J. Tichý: Boundary Regularity of Flows under Perfect Slip Boundary Conditions, Cent. Eur. J. Math., 2013, doi: 10.2478/s11533-013-0232-x

L. Diening, P. Kaplický: Lq theory for a generalized Stokes system, Manuscripta Mathematica 141(1), 333-361, (2013), doi: 10.1007/s00229-012-0574-x

L. Diening, P. Kaplický, S. Schwarzacher: BMO estimates for the p-Laplacian, Nonlinear Analysis 75, 637-650, (2012), doi: 10.1016/

H. Beirao da Veiga, P. Kaplický and M. Růžička: Boundary regularity of shear thickening flows, Journal of Mathematical Fluid Mechanics 13 (3), 387-404, (2011), doi: 10.1007/s00021-010-0025-y

M. Bulíček, P. Kaplický, J. Málek: An L2-maximal regularity result for the evolutionary Stokes-Fourier system, Applicable Analysis 90 (1), 31­45, (2011), doi: 10.1080/00036811003735931.

H. Beirao da Veiga, P. Kaplický and M. Růžička: Regularity theorems, up to the boundary, for shear thickening flows, C. R. Acad. Sci. Paris, Ser. I 348 (2010) 541--544.

M. Bulíček, F. Ettwein, P. Kaplický, D. Pražák: On uniqueness and time regularity of flows of power-law like non-Newtonian fluids. Mathematical Methods in the Applied Sciences, 33: 1995–2010, (2010) doi: 10.1002/mma.1314

M. Bulíček, F. Ettwein, P. Kaplický, D. Pražák: The dimension of the attractor for the 3D flow of a non-Newtonian fluid. Commun. Pure Appl. Anal. 8, no. 5, 1503--1520, (2009).

M. Bulíček, P. Kaplický: Incompressible fluids with shear rate and pressure dependent viscosity: regularity of steady planar flows, Discrete Contin. Dyn. Syst.-Series S, 1 (1), 41-50, (2008).

P. Kaplický, D. Pražák: Lyapunov exponents and the dimension of the attractor for 2d shear-thinning incompressible flow, Discrete Contin. Dyn. Syst., 20 (4), 961­974, (2008).

P. Kaplický: Regularity of Flow of Anisotropic Fluid, J. Math. Fluid Mech., 10, 71-88, (2008), online.

N. Ackermann, T. Bartsch, P. Kaplický, P. Quittner: A Priori Bounds, Nodal Equilibria and Connecting Orbits in Indefinite Superlinear Parabolic Problems, Trans. Amer. Math. Soc., 360(7) (2008), 3493-3539.

Nils Ackermann, Thomas Bartsch, Petr Kaplický: An invariant set generated by the domain topology for parabolic semiflows with small diffusion , Discrete Contin. Dyn. Syst., 18 (4), 613-628, (2007).

P. Kaplický, D. Pražák: Differentiability of the solution operator and the dimension of the attractor for certain power-law fluids, Jour. Math. Anal. Appl., 326 (2007), 75-87, .

P. Kaplický: Time regularity of flows of non-Newtonian fluids, IASME Transactions, 2, no. 7 (2005), 1232--1236.

P. Kaplický: Regularity of flows of a non-Newtonian fluid in two dimensions subject to Dirichlet boundary conditions, Journal for Analysis and its Applications, 24, no. 3 (2005), 467--486.

P. Kaplický: Some remarks to regularity of flow of generalized Newtonian fluid, International Conference on Differential Equations Hasselt 2003 (2005), 377-379.

P. Kaplický, J. Málek, J. Stará: Global in time Holder continuity of the velocity gradients for fluids with shear dependent viscosities, NoDEA, 9 (2002), 175-195.

P. Kaplický, J. Málek, J. Stará: On existence of smooth unsteady twodimensional flows for a class of nonnewtonian fluids in space-periodic setting, Proceedings of International Conference Jubilee Kateder Matematiky TUL 2000, eds. J. Vild (2002), 41-48.

P. Kaplický, J. Málek, J. Stará: On global existence of smooth two-dimensional steady flows for a class of non-Newtonian fluis under various boundary conditions, Applied Nonlinear Analysis, eds A. Sequeira, H. B. Veiga and J. H. Videman, Kluwer Academic/Plenum Publishers, New York, Boston, Dordrecht, London, Moscow (1999), 213-229.

P. Kaplický, J. Málek, J. Stará: C^{1,\alpha}-solutions to a class of nonlinear fluids in two dimensions--stationary Dirichlet problem, Zapiski naukhnych seminarov POMI, 259 (1999).

P. Kaplický: On existence of C^{1,\alpha}-solutions to a class of nonlinear fluid in 2D -- stationary, periodic case, Proceedings of International Conference on Navier-Stokes equations, Theory and Numerical Methods, Pitman Research Notes in Mathematics Series, 388 (1998), 45-52.

P. Kaplický, J. Málek, J. Stará: Full regularity of weak solutions to a class of nonlinear fluids in two dimensions - stationary, periodic problem, Comment. Math. Univ. Carolinae,38, no. 4 (1997), 681--695.